AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Mathematical Statistics: Asymptotic Minimax Theory
Alexander Korostelev, Wayne State University, Detroit, MI, and Olga Korosteleva, California State University, Long Beach, CA

Graduate Studies in Mathematics
2011; 246 pp; hardcover
Volume: 119
ISBN-10: 0-8218-5283-3
ISBN-13: 978-0-8218-5283-5
List Price: US$67
Member Price: US$53.60
Order Code: GSM/119
[Add Item]

Request Permissions

This book is designed to bridge the gap between traditional textbooks in statistics and more advanced books that include the sophisticated nonparametric techniques. It covers topics in parametric and nonparametric large-sample estimation theory. The exposition is based on a collection of relatively simple statistical models. It gives a thorough mathematical analysis for each of them with all the rigorous proofs and explanations. The book also includes a number of helpful exercises.

Prerequisites for the book include senior undergraduate/beginning graduate-level courses in probability and statistics.


Graduate students and research mathematicians interested in mathematical statistics.


"This is a well written book and should be of great interest to advanced graduate students/researchers in mathematical statistics. The material is presented with great clarity by using simple models as opposed to complex ones. ... Overall it should be of great value to advanced graduate students and researchers in theoretical statistics. The book can be recommended for libraries on campuses with a graduate program in statistics."

-- Mathematical Reviews

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia